×

Found 868 Documents (Results 1–100)

100
MathJax

The global dimension of the generalized Weyl algebras \(S^{-1} K[H,C][X,Y; \sigma,a]\). (English) Zbl 1455.16008

Srivastava, Ashish K. (ed.) et al., Categorical, homological and combinatorial methods in algebra. AMS special session in honor of S. K. Jain’s 80th birthday, Ohio State University, Columbus, Ohio, March 16–18, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 751, 33-60 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software